Has anyone ever takin bladderwrack and then maybe 12 hours later had a reaction of severe dizziness after eating? Dizziness was like when you were a kid and you used to spin around until you couldn't anymore? The reaction afterward was what I had everytime I moved or even shifted.
Definitely stay away from the med and ask your dr is my suggestion. Could be a delayed reaction .. but 12 hrs is a lot for anaphylaxis but who knows if the ingredients are time delayed in the med release?
definately could have been the Bladderwrack. if you experience ANY odd side effect after taking a new supplement, i would get advice from a herbalist. It stands to reason that any new substance you ingest that your body has not come across before, or have not taken for a period of time will ellicit chemical changes throughout your entire system. This can result in either physical or mental changes to to what is your normal modus operandi. It could also be a drug interaction - bladderwrack is a mild anticoagulant, & could enhance the effects of meds like asprin & warfarin.
the body is sooooo complex, I seriously wish I had an instruction manual.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.